Zhang, Xian; Sze, Nung-Sing: Additive rank-one preservers between spaces of rectangular matrices. (English). - [J] Linear Multilinear Algebra 53, No. 6, 417-425 (2005). [ISSN 0308-1087; ISSN 1563-5139] [Elektronski vir]Kuzma, Bojan, 1968-Source: Zentralblatt MATH database [Elektronski vir]. - ISSN 1436-3429 (2006, Zbl 1077.15002)Type of material - e-articlePublish date - 2006Language - englishCOBISS.SI-ID - 14200409
Access to the JCR database is permitted only to users from Slovenia. Your current IP address is not on the list of IP addresses with access permission, and authentication with the relevant AAI accout is required.
Select the library membership card:
DRS, in which the journal is indexed
Select pickup location:
Material pickup by post
Subject headings in COBISS General List of Subject Headings
Select pickup location
The material from the parent unit is free. If the material is delivered to the pickup location from another unit, the library may charge you for this service.
|Pickup location||Material status||Reservation|
Please wait a moment.